# SDR COMA0560809

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,014 hours, 12,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5751 - AFT SECTION OF EMERGENCY FLOOR LIGHTS ARE INOPERABLE.  SECURED LOOSE CONNECTOR WIRE.  SYSTEM TEST NORMAL.
